# SDR 2006FA0000989

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N10J
- Make and model: Lear 45LEAR
- Aircraft serial: 063
- Engine: Garrtt TFE731*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 4555030001803
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, DISCOVERED PANEL HAD 6 INCHES LONG CRACK RUNNING VERTICAL AT FWD ATTACH HOLES.  PANEL WAS REPLACED.  (K)
